MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until the pump was exchanged on (b)(6) 2025.The event occurred on (b)(6) 2025, which is (16 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and the pump was produced according to our specification.
 
Event or Problem Description
A physician contacted berlin heart gmbh clinical affairs (ca) on (b)(6) 2025 to report that the patient with lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm, had experienced some activity that was suspicious for seizures on (b)(6) 2025.A head ct revealed two subdural hematomas.The patient had episodes with higher blood pressure, coinciding with low-flow episodes.The excor blood pump maintained full filling and ejection at the time of the event.Small fibrin deposits were noted in the pump.According to the update, the patient became stable without seizures, and control ct showed no progression.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
mary beth tate
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
7347092080
MDR Report Key23097324
Report Number3004582654-2025-00049
Device Sequence Number18448159
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280531
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexMale
Patient Weight10 KG